Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 125, NWS North Platte, NE

May 5, 2007Blaine County, Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2007, 3:13 PM CDT for Blaine County, Custer County, Nebraska. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 3:13 PM CDT (20:13 UTC)
Expired
May 5, 2007, 3:50 PM CDT
In force
37 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

Counties Blaine County, NE, Custer County, NE

The radar

The North Platte radar (KLNX), 52 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 3:30 PM CDTHAIL 112 Nne Dunning, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 9:51 AM CDTTornado Watch PDSSPC12 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 052013
SVRLBF
NEC009-041-052100-
/O.NEW.KLBF.SV.W.0125.070505T2013Z-070505T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
  BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF BREWSTER...

* UNTIL 400 PM CDT

* AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM DUNNING TO 12 MILES SOUTHWEST OF ANSELMO...OR
  ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF BREWSTER TO 10
  MILES NORTHEAST OF ARNOLD...AND MOVING NORTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MERNA BY 325 PM CDT...
  ANSELMO BY 335 PM CDT...
  VICTORIA SPRINGS STATE RECREATION AREA BY 340 PM CDT...
  MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...MILBURN AND
  BREWSTER BY 355 PM CDT...

LAT...LON 4207 10023 4135 10006 4146 9965 4207 9972

$$

HIRSCH
2 follow-up statements
000 
WWUS53 KLBF 052033
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT SAT MAY 5 2007

NEC009-041-052100-
/O.CON.KLBF.SV.W.0125.000000T0000Z-070505T2100Z/
CUSTER NE-BLAINE NE-
332 PM CDT SAT MAY 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR BLAINE AND NORTH CENTRAL CUSTER COUNTIES...

AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE 
HAIL UP TO TENNIS BALL SIZE.  

THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 7 MILE 
MARKER 10 TO 6 MILES EAST OF DUNNING...OR ALONG A LINE EXTENDING 
FROM 12 MILES NORTHWEST OF BREWSTER TO 10 MILES SOUTHWEST OF 
BREWSTER...MOVING NORTH AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 91 MILE MARKER 20 AND BREWSTER BY 340 PM CDT...
  HIGHWAY 7 MILE MARKER 10 BY 350 PM CDT...

LAT...LON 4207 10023 4135 10006 4146 9965 4207 9972

$$

HIRSCH
000 
WWUS53 KLBF 052050
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT SAT MAY 5 2007

NEC009-041-052059-
/O.CAN.KLBF.SV.W.0125.000000T0000Z-070505T2100Z/
CUSTER NE-BLAINE NE-
349 PM CDT SAT MAY 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR BLAINE AND NORTH CENTRAL
CUSTER COUNTIES IS CANCELLED...

THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA.  THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED EARLY.

LAT...LON 4207 10023 4135 10006 4146 9965 4207 9972

$$

HIRSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 4:26 AM CDT, 10 hours 47 minutes earlier.

Area forecast discussion, May 5, 4:26 AM CDT, 10 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
426 AM CDT SAT MAY 5 2007

.UPDATE...
GRIDS AND TEXT PRODUCTS UPDATED TO REMOVE TORNADO WATCH FOR ALL
BUT CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. STORMS ARE NOW
LIFTING NORTHEAST OUT OF SOUTHWEST NEBRASKA WITH A POTENTIAL WIND
AND LARGE HAIL THREAT WHILE MOVING NORTHEAST IN THE NEXT COUPLE OF
HOURS.

&&

.PREV DISCUSSION... /ISSUED 358 AM CDT SAT MAY 5 2007/

DISCUSSION...
AT 08Z SURFACE ANALYSIS SHOWED SURFACE FRONT EXTENDING NORTHEAST
FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. WIDESPREAD CONVECTION
ONGOING WITH HEAVY RAINFALL CREATING FLASH FLOODING IN PORTIONS OF
EASTERN LINCOLN COUNTY. THE MODELS ARE IN GOOD AGREEMENT THROUGH
72 HOURS WITH THE RAIN TO CONTINUE TODAY INTO TONIGHT WITH HEAVY
RAINFALL LINGERING WITH THE FLASH FLOOD WATCH EXTENDED THROUGH 12Z
SUNDAY FOR AREAS GENERALLY EAST OF HIGHWAY 83 INCLUDING HAYES
COUNTY.

MODEL BLEND USED WITH COOLER MAV NUMBERS IN TEMPERATURES.

PLENTY OF MOISTURE WILL BE PRESENT TODAY AND SUNDAY AS UPPER LOW
DEEPENS NEAR THE FOUR CORNERS REGION AND LIFTS NORTHEAST ON THE
HIGH PLAINS THROUGH SUNDAY. THE WATER VAPOR IMAGERY SHOWS AN
EXTENSIVE TAP INTO MID LEVEL MOISTURE AT 0745Z FROM THE
SOUTHWEST...WHILE THE H85 SOUTHERLY JET STRENGTHENS TO 40 KNOTS
AND BRINGS GULF MOISTURE NORTH THROUGH THE DAY. TODAY THE UPPER
TROUGH ACROSS THE WEST WILL DEEPEN AS THE H3 JETSTREAM AXIS DIGS
WITH A 160 KNOT MAXIMUM DIVING SOUTHEAST ACROSS THE WEST. THE
UPPER RIDGE AXIS EXTENDING NORTH THROUGH THE MIDWEST WILL CREATE A
PROLONGED PERIOD FOR UNSETTLED WEATHER WITH RAIN...HEAVY AT TIMES
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE ADDITIONAL RAINFALL
WILL PUSH RAINFALL BEYOND FLASH FLOOD GUIDANCE WHERE RAINS
OVERNIGHT HAS SURPASSED GUIDANCE NUMBERS IN LINCOLN COUNTY. THE
POTENTIAL FOR FLASH FLOODING WILL ONLY BE SURPASSED BY THE CHANCE
FOR SEVERE WEATHER TODAY AND TONIGHT WITH MODERATE RISK COVERING
ALL BY THE EASTERN NEBRASKA PANHANDLE AS OF 0550Z.

THEN THE BLOCKING PATTERN LINGERS THROUGH 72 HOURS WITH LITTLE OR
TO NO CHANGES MADE BEYOND DAY 3 AS ECMWF MAINTAINS SPLIT FLOW
PATTERN WITH UPPER TROUGH TO KEEP ACTIVE WEATHER POSSIBLY WELL
INTO NEXT THURSDAY.

AVIATION...
WIDESPREAD MVFR AND IFR CEILINGS ARE EXPECTED THROUGH 16Z ACROSS
EASTERN SECTIONS OF TWEB ROUTES 098...264 AND 274 AND AT KLBF AND
KVTN WITH OCCASIONAL THUNDERSTORMS. CEILINGS ARE EXPECTED TO LIFT TO
MVFR THIS AFTERNOON. WIDESPREAD THUNDERSTORMS...SOME SEVERE WITH
SURFACE WIND GUSTS OVER 50 KTS AND HAIL UP TO AN INCH IN DIAMETER ARE LIKELY
ALONG ALL OF TWEB ROUTES 264 AND 098...AND EASTERN SECTIONS OF TWEB
ROUTE 274 FROM KAKO-KLBF THIS AFTERNOON AND EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ005>010-025>029-
037-038-059-070-071.
TORNADO WATCH 231 THROUGH 8 AM CDT FOR CUSTER...LOUP...GARFIELD
AND WHEELER COUNTIES.

19/CLB
Hazardous weather outlook, May 5, 11:57 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 AM CDT SAT MAY 5 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-061030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1157 AM CDT SAT MAY 5 2007 /357 AM MDT SAT MAY 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...HIGH RISK OF SEVERE WEATHER AND TORNODOES THIS AFTERNOON...
...FLOODING RAINS ALSO A SIGNIFICANT HAZZARD TODAY AND TONIGHT...

SEVERE THUNDERSTORMS HAVE BEEN NEARLY ONGOING OVERNIGHT AND INTO
THIS MORNING.  THE SEVERE THUNDERSTORM ACTIVITY FOR TODAY IS
CURRENTLY AT A LULL HOWEVER TORNADO WATCHES ARE ALREADY OUT FOR THIS
AFTERNOON AND EVENING.

THE SUN IS NOW BREAKING OUT ACROSS SOUTHWESTERN NEBRASKA AND WILL
SPREAD TO MUCH OF THE AREA EARLY THIS AFTERNOON.  THIS BREAK IS
NOT...A BREAK IN THE WEATHER...BUT THE RELOADING OF ENERGY FOR A
WIDESPREAD SEVERE WEATHER LATER THIS AFTERNOON AND EVENING.

THERE IS A HIGH RISK FOR TORNADOES ACROSS THE AREA MAINLY EAST OF
HIGHWAY 83.

THIS IS A DANGEROUS SITUATION...STAY TUNED TO THE WEATHER TODAY FOR
LATER UPDATES AND WARNINGS.

IN ADDITION...TO THE SEVERE WEATHER THREAT...WIDESPREAD HEAVY
RAINFALL IS POSSIBLE OVER THE NEXT 24 HOURS AND A FLASH FLOOD WATCH
IS IN EFFECT FOR PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR SUNDAY EAST OF A
LINE FROM BASSETT TO MASON CITY. AN UPPER LEVEL LOW...WILL MOVE
EAST OF THE ROCKIES ON SUNDAY. AS THIS FEATURE APPROACHES THE
WESTERN DAKOTAS AND WESTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED
TO DEVELOP DURING THE AFTERNOON HOURS. AT THIS TIME...LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAIN AND
FLASH FLOODING IS POSSIBLE AS WELL.

BEYOND SUNDAY...THUNDERSTORMS ARE FORECAST EVERY DAY THROUGH
THURSDAY. AN UPPER LEVEL LOW WILL CONTINUE TO REMAIN ANCHORED OVER
THE CENTRAL ROCKIES. UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE
HIGH PLAINS EVERY 24 TO 36 HOURS. AT THIS TIME NO SEVERE
THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD
BE PREPARED FOR ACTIVATION THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB/HIRSCH

In the hours before

Local storm report, May 5, 2:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
241 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             5 S OCONTO              41.07N 99.76W
05/05/2007  E1.25 INCH       CUSTER             NE   PUBLIC

            WINDSS 40-50 MPH.

&&

HENDERSON
Local storm report, May 5, 2:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
250 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             5 WSW DUNNING           41.80N 100.19W
05/05/2007  E0.88 INCH       BLAINE             NE   PUBLIC

&&

HENDERSON
Local storm report, May 5, 3:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
301 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             11 E GANDY              41.47N 100.24W
05/05/2007  E1.75 INCH       CUSTER             NE   PUBLIC

&&

JSWEET
Local storm report, May 5, 3:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
302 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             5 S OCONTO              41.07N 99.76W
05/05/2007  E1.25 INCH       CUSTER             NE   PUBLIC

&&

JSWEET
Local storm report, May 5, 3:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             OGALLALA                41.13N 101.72W
05/05/2007  E0.88 INCH       KEITH              NE   PUBLIC

&&

HENDERSON
Local storm report, May 5, 3:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
306 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             5 S OCONTO              41.07N 99.76W
05/05/2007  E1.25 INCH       CUSTER             NE   PUBLIC

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:04 PM CDTSevere Thunderstorm WarningLBFBoyd22 min
May 4, 11:49 PM CDTSevere Thunderstorm WarningLBFCuster56 min
May 5, 12:17 AM CDTSevere Thunderstorm WarningLBFCuster28 min
May 5, 12:29 AM CDTSevere Thunderstorm WarningLBFWheeler31 min
May 5, 12:36 AM CDTSevere Thunderstorm WarningLBFLincoln54 min
May 5, 12:41 AM CDTSevere Thunderstorm WarningLBFCuster34 min
May 5, 12:44 AM CDTSevere Thunderstorm WarningLBFCuster, Loup46 min
May 5, 12:47 AM CDTTornado WarningLBFChase43 min
May 5, 12:59 AM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler46 min
May 5, 1:08 AM CDTTornado WarningLBFPerkins52 min
May 5, 1:12 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer48 min
May 5, 1:27 AM CDTSevere Thunderstorm WarningLBFLoup42 min
May 5, 1:29 AM CDTSevere Thunderstorm WarningLBFLincoln61 min
May 5, 1:33 AM CDTSevere Thunderstorm WarningLBFChase27 min
May 5, 1:46 AM CDTSevere Thunderstorm WarningLBFWheeler28 min
May 5, 1:55 AM CDTFlash Flood WarningLBFLincoln95 min
May 5, 1:57 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer63 min
May 5, 2:01 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins44 min
May 5, 3:25 AM CDTFlash Flood WarningLBFLincoln95 min
May 5, 3:35 AM CDTSevere Thunderstorm WarningLBFCuster40 min
May 5, 6:02 AM CDTFlash Flood WarningLBFCuster3 hr
May 5, 8:51 AM CDTSevere Thunderstorm WarningLBFBlaine, Loup24 min
May 5, 9:00 AM CDTFlash Flood WarningLBFCuster3 hr
May 5, 9:49 AM CDTSevere Thunderstorm WarningLBFGarden, Grant56 min
May 5, 10:03 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry57 min
May 5, 10:16 AM CDTSevere Thunderstorm WarningLBFSheridan59 min
May 5, 10:32 AM CDTSevere Thunderstorm WarningLBFLincoln58 min
May 5, 10:35 AM CDTSevere Thunderstorm WarningLBFCuster55 min
May 5, 10:56 AM CDTSevere Thunderstorm WarningLBFBlaine49 min
May 5, 11:08 AM CDTSevere Thunderstorm WarningLBFBrown67 min
May 5, 11:15 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan60 min
May 5, 12:18 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln42 min
May 5, 12:24 PM CDTTornado WarningLBFCuster51 min
May 5, 12:27 PM CDTSevere Thunderstorm WarningLBFBrown42 min
May 5, 12:47 PM CDTSevere Thunderstorm WarningLBFGarden58 min
May 5, 12:58 PM CDTSevere Thunderstorm WarningLBFKeya Paha30 min
May 5, 1:00 PM CDTSevere Thunderstorm WarningLBFThomas30 min
May 5, 1:15 PM CDTTornado WarningLBFBlaine, Custer45 min
May 5, 1:41 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan64 min
May 5, 1:44 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan61 min
May 5, 1:57 PM CDTTornado WarningLBFBlaine, Brown63 min
May 5, 2:16 PM CDTSevere Thunderstorm WarningLBFBlaine, Thomas29 min
May 5, 2:22 PM CDTSevere Thunderstorm WarningLBFPerkins53 min
May 5, 2:25 PM CDTTornado WarningLBFPerkins30 min
May 5, 2:36 PM CDTTornado WarningLBFCuster34 min
May 5, 2:44 PM CDTSevere Thunderstorm WarningLBFCherry61 min
May 5, 2:45 PM CDTTornado WarningLBFBlaine, Brown60 min
May 5, 2:51 PM CDTSevere Thunderstorm WarningLBFKeith39 min
May 5, 2:59 PM CDTTornado WarningLBFBrown, Keya Paha46 min
May 5, 3:13 PM CDTTornado WarningLBFKeith18 min
May 5, 3:44 PM CDTTornado WarningLBFBrown, Keya Paha, Rock31 min
May 5, 3:46 PM CDTSevere Thunderstorm WarningLBFCherry59 min
May 5, 4:10 PM CDTTornado WarningLBFKeya Paha26 min
May 5, 4:30 PM CDTFlash Flood WarningLBFBlaine, Brown, Custer, Keya Paha3 hr
May 5, 4:30 PM CDTTornado WarningLBFHolt, Loup, Rock45 min
May 5, 4:43 PM CDTSevere Thunderstorm WarningLBFCherry28 min
May 5, 5:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer51 min
May 5, 5:14 PM CDTTornado WarningLBFHolt, Rock46 min
May 5, 5:37 PM CDTSevere Thunderstorm WarningLBFBoyd23 min
May 5, 5:43 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha38 min
May 5, 5:51 PM CDTSevere Thunderstorm WarningLBFRock24 min
May 5, 6:36 PM CDTSevere Thunderstorm WarningLBFBrown24 min
May 5, 6:37 PM CDTSevere Thunderstorm WarningLBFKeya Paha14 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.